Depression

Questions + Answers

Don't see your question? ask question
View:

33 Search Results

0 medium

what do you do when you have trouble with a roommate that dose not listen to you and how do you handle it

what do you do when you have trouble with a roommate that dose not listen to you and how do you handle it

i am having a problem with my roommate she calls me every name in the book she dose not respect my space she does not understand my disabilities and the things i struggle with. i am asking this because communication is so hard for me . with my disabilities it is very hard for me to get my point across without her lashing out at me i need some advice please. thanks in advance.

3 mini
A MyDepressionTeam Member said:

This is always a difficult issue to deal with but your health comes first and abuse is abuse. Your roommate need to find another place to go! If you… read more

posted about 1 year ago
2 medium

Electroconvulsive therapy (ECT)

Electroconvulsive therapy (ECT)

Hi. I suffer from major depression and anxiety and have suicidal thoughts nearly every day and I am wondering if ECT would be right for me. I'm on clonazepam aka klonopin for my anxiety and it seems to work quite well though I know they don't recommend taking it long term. I take a low dose of abilify and take 150mg of Zoloft each morning for my depression and I'm not sure if either 1 is working.
Who do i talk to about the possibility of ECT? I see my psychiatrist for the first time… read more

2 mini
A MyDepressionTeam Member said:

Hi Sean, I'm not sure if you made any decisions yet on ECT, but your story is very similar to mine, including the Zoloft (also on Lithium, Vyvanse,… read more

posted 8 months ago
5 medium

Anyone experiencing side effects of long term use of psych medication, such as confusion, forgetfulness, etc.

Anyone experiencing side effects of long term use of psych medication, such as confusion, forgetfulness, etc.

Just wondering if that's the cause...psych meds. I've been on them (many different ones) for nearly 20 years for major depressive disorder and anxiety. I am 40 years old and the last couple years have seemed cloudy for me. I am definitely not as sharp as I used to be! Currently on Viibryd, Abilify and Provigil. Thank you in advance!

6 mini
A MyDepressionTeam Member said:

Wow @A MyDepressionTeam Member
I've a lway s blamed the chemo becaause its known to cause memory loss. Never considered it could be the Effexor or that… read more

posted 3 months ago
2 medium

Ativan to restoril?

Ativan to restoril?

I use to take Ativan 1mg during the day, now i am switched to restoril at night. I am having so much anxiety during the day now.. is this normal?

0 mini
A MyDepressionTeam Member said:

Check if you can't take the meds during the day when you need it to suppress anxiety.

posted 4 months ago
3 medium

Anti anxiety medicine

Anti anxiety medicine

I was hospitalized with severe depression with psychotic ideation so. I am on Wellbutrin 150 , 10 trintelix, and leaving for sleep at night and depression. I tried to overdose on Ativan, I didn't want to die. It was a plea for help and I didn't even see it. The antidepressants are helping, but my anxiety is about as bad as it gets, morning and evening. My psychiatrist does not prescribe any anxiety meds, just his policy for everyone. Is there an antidepressant that will help with the… read more

5 mini
A MyDepressionTeam Member said:

I can relate to that.

posted 4 months ago
0 medium

Does anyone take anxiety medication that doesn’t make them tired?

Does anyone take anxiety medication that doesn’t make them tired?

I am currently on Ativan on an as needed basis but I can’t function at work on it- it makes me too drowsy. Does anyone have any suggestions I can bring to my doctor when I see him in two weeks? Thanks!

4 mini
A MyDepressionTeam Member said:

hydroxyzine has made me sick I have PTSD and clinical depression I am on 20 pills a day for my many health issues. Good luck God bless.

posted 4 months ago
2 medium

I’m new here and desperate for help

I’m new here and desperate for help

My depression is getting outta control and I believe it’s some of the meds I’m on but idk which one so I’ve been trying to come off the ones I think may be causing it but that’s a WHOLE other battle on its own.
I’m taking cymbalta, Ativan, seroquel, mirtazipine and methadone.
I’m still waiting for a psychiatrist to see me. All these meds have been prescribed by family doctor and methadone doctor.

2 mini
A MyDepressionTeam Member said:

Hi again, yes, taking yourself off meds can be really dangerous. A few years ago I stopped taking Abilify all at once because I felt it was causing… read more

posted 5 months ago
2 medium

Medication problems.

Medication problems.

I’m on 60mg cymbalta, 1mg Ativan, 100mg seroquel and 30mg remeron.
Been on cymbalta forever. Ativan and seroquel for over a year and remeron for 7 months. For the last few months I’ve been feeling really depressed so I tried coming off the seroquel. Got down to 25mg in two weeks, the withdrawals made me more anxious and depressed so I went back up to 100mg. It’s been over a week now and my depression is getting worse by the day. Does anybody know what’s happening to me??

4 mini
A MyDepressionTeam Member said:

I have done this also... I hear doing this test has helped a lot of people... Some insurances pay for this service, medicare did anyway. Otherwise the… read more

posted 5 months ago
2 medium

Is Lithium really the last resort for me? - "Treatment Resistant" Depression

Is Lithium really the last resort for me? - "Treatment Resistant" Depression

I apologise in advance for this long question. I've been on Imipramine (a Tricyclic antidepressant) since June, and as it wasn't working my then psychiatrist prescribed Lithium to take with it. I've been on it for about two months and they recently increased my dose to 800mg Lithium, as apparently my blood levels were not high enough. It has only slightly improved my mood and since going up to 800mg I have had really bad indigestion and pain… read more

2 mini
A MyDepressionTeam Member said:

Hi @A MyDepressionTeam Member thanks for your lovely message, I'll reply to you properly in a short while. Big hugs..

posted 5 months ago
Continue with Facebook
Sign up with your email
Already a Member? Log in

Welcome back!

Log in to gain access to the thousands of comments being shared on MyDepressionTeam.

log in
×